# SDR RAIA00411010

- Difficulty date: November 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 17,577 hours, 17,640 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C850176
- Part serial: 125
- Condition: Failed
- Location: Aoa
- Part time: 15,202 hours, 16,310 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BWI- RIGHT STALL LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE REMOVED AND REPLACED AOA SENSOR.
